Katalog GES

Showing 1 - 1 of 1 for search: 'Peng, Zijia', query time: 0.12s
No Cover Image
by Peng, Zijia in Journal of global optimization : an international journal dealing with theoretical and computational aspects of seeking global optima and their applications in science, management and engineering Vol. 51, No. 3 (2011), p. 413-428
... inequality problems with doubly nonlinear operators Peng, Zijia Liu, Zhenhai in Journal of global...
Article
Add to Favorites

    Narrow Search

    Library Services

    Search Options

    Quick links

    Orientation